# SDR AALA20090520TUL04

- Difficulty date: May 2, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N637AM
- Make and model: Boeing 757223
- Aircraft serial: 24595
- Aircraft time: 58,382 hours, 20,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, CORROSION ON WEB BENEATH Z CHANNEL AT LEFT BODY LINE 50.  INCORPORATED INTO PRE-EXISTING DOUBLER PER SRM 53-60-51-2R ALTERNATIVE -2.
